# SDR AC2A072808

- Difficulty date: January 1, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 2,862 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Restraint
- Part number: 430010212101
- Condition: Debonded
- Location: Main Rotor Drive
- Part time: 2,862 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERIC DEBONDING REPLACED RESTRAINT
